# SDR 95ZZZX4212

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731742
- Condition: Paint Peel
- Location: T/R
- Part time: 18 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE PAINT PEELING (ONLY 17.6 HOURS SINCE LAST PAINT).
